# SDR SWAA2022032175632

- Difficulty date: February 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 553ET HAS ELONGATED HOLE (MARKED) / [01] DRILLED UP AND COUNTERSUNK NEW PANEL IAW SRM 51-40-02.;[02] VERIFIED DRILLED UP AND COUNTERSUNK NEW PANEL IAW SRM 51-40-02.;[03] PAINT PANEL 553ET PER AMM 51-21-00;[04] INSPECTED WORK PERFORMED
